# SDR MWEA981009

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911429159
- Condition: Corroded
- Location: Bs 1338-1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGERON 24L AT FS 1338 TO 1418.  MTC FABRICATED AND INSTALLED NEW LONGERON.
